# SDR SWAA2014021325110

- Difficulty date: February 5, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 52,571 hours, 30,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CUTOUT CRACKED AT BS 540 RT SIDE FWD FASTENER HOLE.  REPAIRED SKIN IAW EA.
